# SDR DALA2025090806617

- Difficulty date: September 1, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 103,847 hours, 21,902 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ARMED IND LENS COVER MISSING ON P21 FAP PANEL.   REPLACED 1R ARMED LENS ON FAP PANEL . MCO & PLACARD RMVD. (7622406)
